# SDR DL767970729

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33411
- Condition: Gouged
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO BE DAMAGED IN SEVERAL LOCATIONS AFT OF THE LOWER PORTION OF THE L2 DOOR CUTOUT.  THE DAMAGE CONSISTED OF SEVERAL GOUGES, A DENT AND AN EXISTING DOUBLER REPAIR ALL WITHIN CLOSE PROXIMITY.
